# SDR 2008UALA02091

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,254 hours, 8,918 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK "OFF" LIGHT WITH ASSOCIATED "L PACK OFF" DISPLAYED IN CRUISE WITH PACK SELECTED TO "STBY" (REF DF583) DUCT PRESSURE AND PRESSURIZATION NORMAL.
